# SDR DALA2024072907565

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0465481) CORROSION AFT CARGO BAY ON LOWER SILL WEB APPROXIMATELY STA. 850, RBL 22. REMOVED AND REPLACED AFT CARGO BAY LOWER SILL WEB STA 847-850 IAW B737 SRM 51-40-02-0G AND BOEING DWG 146A8120 REV B AND BOEING DWG 146A0081 REV "A".
